Journal Article

Kikuchi's Disease or Kikuchi's Syndrome?

Alfonso Angel-Moreno, Michele Hernández-Cabrera and Jose-Luis Pérez Arellano

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 42, issue 4, pages 578-579
Published in print February 2006 | ISSN: 1058-4838
Published online February 2006 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/500017
Kikuchi's Disease or Kikuchi's Syndrome?

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  633 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.